As an Amazon Associate I earn from qualifying purchases.
Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains.

Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.
Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps. Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.


To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains.
Advil pm should not be used by children under 12. Do not take more than 2 pills in 24 hours. Actual packaging may vary. Fall asleep faster and stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.

This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps.

20-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed.


Consult a doctor for details. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
1. Amazon Basic Care
#ad
Pain Reliever NSAID/Nighttime Sleep-Aid, Ibuprofen and Diphenhydramine Citrate Tablets, Amazon Basic Care Ibuprofen PM, 200 mg/38 mg, 120 Count
#adAmazon Basic Care #ad - Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness. Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, and diphenhydramine citrate 38 mg, a pain reliever NSAID, a nighttime sleep-aid; compare to Advil PM active ingredients.Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains.
More information #ad
Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free. For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 2.06 Inches |
Length | 2.13 Inches |
Width | 4 Inches |
More information #ad
2. Advil
#ad
120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid
#adAdvil #ad - Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older.Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.
More information #ad
Hsa and fsa eligible product. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 2.25 Inches |
Length | 2.31 Inches |
Weight | 0.23 Pounds |
Width | 4 Inches |
Part Number | DFD-013 |
Model | 305730164436 |
More information #ad
3. A+Health
#ad
Made in USA, Pain Reliever/Nighttime Sleep Aid NSAID, 120 Count, A+ Health Ibuprofen PM Softgels
#adA+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, menstrual cramps, toothache, muscular aches, the common cold, and minor pain of arthritis.Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.
More information #ad
Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep.Brand | A+Health #ad |
Manufacturer | Bionpharma Inc. #ad |
Height | 3.75 Inches |
Length | 2.15 Inches |
Weight | 0.13 Pounds |
Width | 2.15 Inches |
Part Number | IBUPM120 |
Model | IBUPM120 |
More information #ad
4. Motrin
#ad
80 ct., 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, Motrin PM Caplets
#adMotrin #ad - 80-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep.This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps. Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.
More information #ad
These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
More information #ad
5. Advil
#ad
Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine 1 Pack ,200 Coated Caplets
#adAdvil #ad - With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer compared to placebo or no treatment. For relief of occasional sleeplessness when associated with minor aches and pains. Combines the #1 selling pain reliever with a soothing sleep aid.More information #ad
Brand | Advil #ad |
Manufacturer | American Standart #ad |
Part Number | 016449 |
More information #ad
6. Advil
#ad
Advil PM 20 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
#adAdvil #ad - Each caplet combines the no. 1 pain reliever Ibuprofen with the no. 1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Read all product labeling prior to use. Safe, ibuprofen and diphenhydramine, gentle and non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains.
More information #ad
Pain relief: advil is the world’s No 1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Don’t let pain get in the way of a restful night’s sleep. Advil pm should not be used by children under 12. Do not take more than 2 pills in 24 hours. Actual packaging may vary. Fall asleep faster and stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula.
Brand | Advil #ad |
Manufacturer | Advil PM #ad |
Height | 1.9 Inches |
Length | 2.9 Inches |
Weight | 0.05 Pounds |
Width | 1.9 Inches |
Part Number | 380393 |
Model | 305730164207 |
More information #ad
7. Motrin
#ad
80 Count, Nighttime Relief for Minor Pains, Motrin PM Caplets 200 mg Ibuprofen & 38 mg Sleep Aid
#adMotrin #ad - These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed.This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps.
More information #ad
Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve. 80-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Width | 5 Inches |
Part Number | 56380 |
Model | 56380 |
More information #ad
8. Motrin
#ad
Nighttime Relief for Minor Pains, 200 mg Ibuprofen & 38 mg Sleep Aid, 20 ct, Motrin PM Caplets
#adMotrin #ad - Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.20-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed.
More information #ad
These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, headache, due to arthritis, backache and menstrual cramps.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 0.79 Inches |
Length | 7.48 Inches |
Weight | 0 Pounds |
Width | 7.48 Inches |
Part Number | JJ-1752 |
Model | JJ-1752 |
More information #ad
9. HealthA2Z
#ad
365 Caplets, HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid
#adHealthA2Z #ad - 25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. It contains no Aspirin. 500 mg acetaminophen, joint, helps relieve muscle, a proven pain reliever, headache, and arthritis pain quickly.More information #ad
Adults and children 12 years and over: take 2 caplets at bedtime. Compare to Tylenol PM active ingredient. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 5.75 Inches |
Length | 3.15 Inches |
Weight | 0.61 Pounds |
Width | 3.15 Inches |
Part Number | FP0772 |
More information #ad
10. ValuMeds
#ad
ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming
#adValuMeds #ad - Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.Consult a doctor for details. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
More information #ad
Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly.Brand | ValuMeds #ad |
Manufacturer | Elysium Pharmaceuticals Ltd. #ad |
More information #ad